AGH
BG
A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 28/4 (2008)





Strona redakcyjna
Spis treści
Instruction for authors


Professor Andrzej Lasota in Memoriam
Opuscula Math. 28 (2008), 341-342   Pełny tekst/Article:   pdf  pdf  (1,4MB)

Józef Myjak

Professor Andrzej Lasota - a Biographical Note
Opuscula Math. 28 (2008), 343-351   Pełny tekst/Article:   pdf  pdf  (348kB)


List of books, research papers and other publications of Professor Andrzej Lasota
 Opuscula Math. 28 (2008), 353-362   Pełny tekst/Article:   pdf  pdf  (196kB)

Józef Myjak

Andrzej Lasota's selected results
Opuscula Math. 28 (2008), 363-394   Pełny tekst/Article:   pdf  pdf  (435kB)

Wojciech Bartoszek

The work of Professor Andrzej Lasota on asymptotic stability and recent progress
Opuscula Math. 28 (2008), 395-413   Pełny tekst/Article:   pdf  pdf  (400kB)

Piotr Rusek

Professor Andrzej Lasota's theories in engineering
Opuscula Math. 28 (2008), 415-432   Pełny tekst/Article:   pdf  pdf  (1,3MB)

Giuseppe Anichini, Giuseppe Conti

Existence of solutions of some quadratic integral equations
Opuscula Math. 28 (2008), 433-440   Pełny tekst/Article:   pdf  pdf  (282kB)

Dobiesław Brydak, Bogdan Choczewski, Marek Czerni

Asymptotic properties of solutions of some iterative functional inequalities
 Opuscula Math. 28 (2008), 441-452   Pełny tekst/Article:   pdf  pdf  (313kB)

Antoni Leon Dawidowicz, Anna Poskrobko

On periodic and stable solutions of the Lasota equation in different phase spaces
 Opuscula Math. 28 (2008), 453-461   Pełny tekst/Article:   pdf  pdf  (315kB)

Gerald S. Goodman

Fractal sets satisfying the strong open set condition in complete metric spaces
 Opuscula Math. 28 (2008), 463-470   Pełny tekst/Article:   pdf  pdf  (176kB)

Gerald S. Goodman

Invariant measures whose supports possess the strong open set property
Opuscula Math. 28 (2008), 471-480   Pełny tekst/Article:   pdf  pdf  (197kB)

Piotr Grabowski

The motion planning problem and exponential stabilization of a heavy chain. Part II
Opuscula Math. 28 (2008), 481-505   Pełny tekst/Article:   pdf  pdf  (681kB)

Michał Kisielewicz

Some optimal control problem for partial differential inclusions
 Opuscula Math. 28 (2008), 507-516   Pełny tekst/Article:   pdf  pdf  (341kB)

Zygfryd Kominek

Remarks on the stability of some quadratic functional equations
Opuscula Math. 28 (2008), 517-527   Pełny tekst/Article:   pdf  pdf  (291kB)

Janusz Matkowski

Iteration groups, commuting functions and simultaneous systems of linear functional equations
Opuscula Math. 28 (2008), 529-539   Pełny tekst/Article:   pdf  pdf  (317kB)

Jean Mawhin

Reduction and continuation theorems for Brouwer degree and application to nonlinear difference equations
Opuscula Math. 28 (2008), 541-560   Pełny tekst/Article:   pdf  pdf  (376kB)

Wacław Pielichowski

Some remarks on the optimization of eigenvalue problems involving the p-Laplacian
Opuscula Math. 28 (2008), 561-566   Pełny tekst/Article:   pdf  pdf  (311kB)

Marina Pireddu, Fabio Zanolin

Chaotic dynamics in the Volterra predator-prey model via linked twist maps
 Opuscula Math. 28 (2008), 567-592   Pełny tekst/Article:   pdf  pdf  (527kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie